Jump to content
RESOLVED: Password Reset Bug Fixed ×
BenzoBuddies Activity Level Report ×
Let Your Voice be Heard! Researchers at Trinity College Dublin... ×

13 weeks on kolonopin due to a health scare tapering off questions


[Ch...]

Recommended Posts

Hi! I was given .5mg once a day to take for anxiety due to a health scare. I took .25 in the morning and evenings the first few weeks and then dropped down to just .25mg daily for the rest of the time. I have been on the pills a total of 12 weeks. I started tapering this week the way my doctor recommended which is take one .25 pill every other day for a week and next week just take two .25mgs then stop the pill. Well I'm 7 days in and today I woke up pretty dizzy and feeling hot and sweating a little bit. Blood pressure, pulse, and temp is normal. Could this be withdrawals? It's not like it's Terrible I just hate feeling off. Do you think this is too fast of a taper? Thanks so much for the help in advance!
Link to comment
Share on other sites

Hello, and welcome to the forum! When tapering, it's best to take a steady dose every day and gradually reduce it.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.

 

Here are a few links you may find useful:

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

Thanks so much for getting back to me. So should I go back to my .25 daily or stick with me .25 every other day for a week then the next two weeks skip two days then jump?
Link to comment
Share on other sites

×
×
  • Create New...